# SDR DXTA2018052501003

- Difficulty date: May 25, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 5,667 hours, 4,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: R860086
- Condition: Worn
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION FAILURE AT FL410. SOUND OF AN AIR LEAK.  NOISE QUICKLY GOT LOUDER, BECAME WHISTLING FOLLOWED BY LOUDER WHISTLING AND AIRFLOW. CABIN RATE HELD MOMENTARILY AT START OF NOISE, BUT QUICKLY LET GO AND BECAME A RAPID DECOMPRESSION. WHILE RUNNING EMERGENCY PROCEDURES, NOTICED RATE AT 2500 FPM. NO VISIBLE EVIDENCE OF DAMAGE TO DOOR SEALS OR DOOR FRAME.  REPLACED THE PRIMARY, SECONDARY, AND HINGE BLOCK SEALS. REPLACED FILLER MATERIAL IN THE DOOR FRAME. PERFORMED PRESSURIZATION LEAK CHECKS IAW MM 21-32-00.
